MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CTGCTV2 (US); MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CTGCTV2 (US); MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Catalog Number 443904
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.2.Additional medical device types: mkz, ouy.Investigation summary: the complaint investigation for discrepant results when using the bd ctgctv2 for bd max¿ system (ref.(b)(4)) lot 4325960 was performed by the review of manufacturing records, review of customer¿s data and by the complaint¿s history review.Customer complained about a discrepant result for the trichomonas vaginalis (tv) target.Initial test gave a negative tv target result, while repeat test from the same sbt, but with another kit lot, gave a positive tv target result, both with bd ctgctv2 for bd max¿ system.Another sample from the same patient (collected at the same time with another swab), tested with the bd max¿ vaginal panel assay, gave a positive tv target result in two instances.The review of quality control records of bd ctgctv2 for bd max¿ system lot 4325960 revealed no anomalies that could explain the customer¿s discrepant result.Customer provided databases from bd max¿ instruments ct2342 and ct2473 for investigation.The customer identified the affected samples, which were analyzed.The first sample ((b)(6)), tested with the bd max¿ vaginal panel (vp), showed a positive tv result in both the initial run (position a6, run #(b)(4), ct2342) and the repeat run (position a6/run #(b)(4) with ct2473).The second sample ((b)(6)), tested with bd ctgctv2, initially gave a negative tv result (position b6, run #2125, ct2342).However, a repeat test performed on a third sample (b)(6) returned a positive tv result (position b1, run #(b)(4), ct2473), indicating a false negative (tv fn) discrepancy.Manual pcr curves adjudication for samples a6 (run 2125), a6 (run (b)(4)) and b1 (run (b)(4)) revealed late and low, but true, amplification for the tv target (fam channel bottom position of the cartridge for vaginal panel and cy5 channel for ctgctv2), while sample b6 (run 2125) showed no amplification for the tv target (cy5 channel for ctgctv2).Manual curve adjudication has limitations; visual examination of pcr curves for low signal is a conservative assessment of the data.Based on the data and information provided, specimens at or near the assay¿s limit of detection (lod), or environmental or cross-contamination are the most likely causes explaining the customer¿s discrepant results.Further analysis revealed same sbt was used on different instruments, however, based on ctgctv2 assay instruction for use, repeat testing from a single bd molecular sample buffer tube must be performed on the same bd max¿ system as the original test.Indeed, the instrument adjusts the pipetting height based on the number of tests performed with a single sbt.The root cause was not identified.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on bd ctgctv2 for bd max¿ system lot 4325960.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and a preventive action plan since no new hazard or trends was identified.Bd apologizes for the inconvenience that this may have caused.Bd quality will continue to monitor for trends.
 
Event or Problem Description
It was reported that during use of bd max¿ ctgctv2 (us), a false negative trichomonas vaginalis (tv) patient result was obtained.Sample tested tv positive on bd max¿ vaginal panel and tv negative on bd max¿ ctgctv2.There was no report of patient impact.

Brand Name
BD MAX¿ CTGCTV2 (US)
Common Device Name
MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key23707202
Report Number3007420875-2025-00228
Device Sequence Number10691714
Product Code LSL
UDI-Device Identifier00382904439040
UDI-Public(01)00382904439040(17)260523(10)4325960
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K182692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/23/2026
Device Catalogue Number443904
Device Lot Number4325960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown